# SDR SIMA991661

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 8a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5013 - EMERGENCY OVERHEAD LIGHT AT SEAT 8A DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (X)
